# SDR DXTA200702404

- Difficulty date: August 14, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 3,548 hours, 2,810 cycles
- Engine: Pwa PW535A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Filter
- Part number: 991228113
- Condition: Dirty
- Location: Anti Skid Assy
- Part time: 3,548 hours, 2,810 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOW BRAKE PRESS/ANTISKID INOP, ANNUNICATOR ILLUMINATED AT BEGINNING OF OUR TAXI.   CHANGED ANTI-SKID PUMP FILTER. BLEED ANTI-SKID BRAKE SYSTEM. RECONNECTED LOW PRESSURE SWITCH. C/W OPS CHECK, LEAK CHECK, & TAXI CHECK. ALL CHECKS GOOD. WORK C/W IAW 560MM 32-42-00
